See Alike in...

Alike App

Browser

JBru

724d

For anyone taking immunosuppressants, did you notice a deterioration in symptoms after Covid shot(s)? I was in remission for 6 years and thriving until last spring when I got the shot and my symptoms totally changed.

Top reply
    • cayden

      719d

      i had the same issue!! i was in remission for 4 years and during covid i flared :(

    • cayden

      719d

      i had the same issue!! i was in remission for 4 years and during covid i flared :(

    • cheesepuff

      724d

      I got covid in January and it flared me up pretty bad my abscesses came back and prob have to go have another seton put in within the next few weeks

    • Butterflies

      724d

      I did notice something similar - I was in remission for 6 years and doing great until I got COVID last year, and then got a terrible flare that ultimately ended in surgery. I also got the shots, and at first wasn’t sure if it was the COVID infection or shots that changed my symptoms. But I’ve been fine after the booster shot

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion